Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP! HELP! Nausea and Lexapro casiopea

Posted by Mariposa on October 21, 2003, at 16:34:23

In reply to HELP! HELP! Nausea and Lexapro, posted by casiopea on October 21, 2003, at 15:21:19

> Hey, I have a question.I had been taking lexapro for the past 6 months as a treatment for OCD. I had been feeling great but I had to stop taking my medication since two weeks ago. I ran out of medicine and money so I could not afford to buy more. I am currently not feeling well. I am light headed and dizzy. I dont know if it because I stop my medication and wonder if the feeling will go away as soon as I resume on taking the Lexapro...

From reading posts here, I would have to say quitting *cold-turkey* is not a good idea with any of these meds. It seems like you get side effects (sometimes worse than when you started the meds) when you go off them. Most people have suggested that cutting back gradually is the way to go.

Not sure if you start again if that will help the side effects.

Good luck to you.~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:109458
URL: http://www.dr-bob.org/babble/20031021/msgs/271577.html